# SDR SWIA972253

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,475 hours, 41,049 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP CONTROL FAULT INFLIGHT.  NO FLAP HANDLE MOVEMENT. REMOVED AND REPLACED INBOARD FLAP ACTUATOR.  CYCLED FLAPS NUMEROUS TIMES OPS CHECKS GOOD.  RII 27-307PN ON 320300-1005 SN ON 0030 SN OFF 0421
